MathSciNet Relay Station
MathSciNet bibliographic data
MR404938 (53 #8736) 41A25
von Golitschek, M. Linear approximation by exponential sums on finite intervals. Bull. Amer. Math. Soc. 81 (1975), 443–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement